Search. Read. Cite.

Easy to search. Easy to read. Easy to cite with credible sources.

Journal of Applied Sciences

Year: 2018  |  Volume: 18  |  Issue: 1  |  Page No.: 9 - 18

Fixed Point Theorems in Ordered Sb-Metric Spaces by Using (α, β)-Admissible Geraghty Contraction and Applications

Bagathi Srinuvasa Rao, Gajula Naveen Venkata Kishore, Muhammad Sarwar and Nalamalapu Konda Reddy


The purpose of this paper was to prove some fixed point theorems in Sb-metric spaces by using (α, β)-admissible Geraghty type rational contractive conditions and some suitable examples have been provided with relevant to the results. Also, an application to Homotopy theory as well as integral equations were given.

Cited References Fulltext